Equilibrium points in polymatrix games
Articles
E. Janovskaja
Leningrad Branch of the Central Economics and Mathematics Institute
Published 1968-04-07
https://doi.org/10.15388/LMJ.1968.20224
PDF

How to Cite

Janovskaja E. (1968) “Equilibrium points in polymatrix games”, Lithuanian Mathematical Journal, 8(2), pp. 381-384. doi: 10.15388/LMJ.1968.20224.

Abstract

The abstracts (in two languages) can be found in the pdf file of the article.

Original author name(s) and title in Russian and Lithuanian:

Е. Б. Яновская. Ситуации равновесия в полиматричных играх

E. Janovskaja. Polimatricinių lošimų pusiausvyros taškai

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.